Displaying similar documents to “ L p ( ) bounds for commutators of convolution operators”

Boundedness of commutators of strongly singular convolution operators on Herz-type spaces

Zongguang Liu (2003)

Studia Mathematica

Similarity:

The author investigates the boundedness of the higher order commutator of strongly singular convolution operator, T b m , on Herz spaces K ̇ q α , p ( ) and K q α , p ( ) , and on a new class of Herz-type Hardy spaces H K ̇ q , b , m α , p , 0 ( ) and H K q , b , m α , p , 0 ( ) , where 0 < p ≤ 1 < q < ∞, α = n(1-1/q) and b ∈ BMO(ℝⁿ).

Characterization of the convolution operators on quasianalytic classes of Beurling type that admit a continuous linear right inverse

José Bonet, Reinhold Meise (2008)

Studia Mathematica

Similarity:

Extending previous work by Meise and Vogt, we characterize those convolution operators, defined on the space ( ω ) ( ) of (ω)-quasianalytic functions of Beurling type of one variable, which admit a continuous linear right inverse. Also, we characterize those (ω)-ultradifferential operators which admit a continuous linear right inverse on ( ω ) [ a , b ] for each compact interval [a,b] and we show that this property is in fact weaker than the existence of a continuous linear right inverse on ( ω ) ( ) .

Boundedness of para-product operators on spaces of homogeneous type

Yayuan Xiao (2017)

Czechoslovak Mathematical Journal

Similarity:

We obtain the boundedness of Calderón-Zygmund singular integral operators T of non-convolution type on Hardy spaces H p ( 𝒳 ) for 1 / ( 1 + ϵ ) < p 1 , where 𝒳 is a space of homogeneous type in the sense of Coifman and Weiss (1971), and ϵ is the regularity exponent of the kernel of the singular integral operator T . Our approach relies on the discrete Littlewood-Paley-Stein theory and discrete Calderón’s identity. The crucial feature of our proof is to avoid atomic decomposition and molecular theory in contrast...

L p - L q estimates for some convolution operators with singular measures on the Heisenberg group

T. Godoy, P. Rocha (2013)

Colloquium Mathematicae

Similarity:

We consider the Heisenberg group ℍⁿ = ℂⁿ × ℝ. Let ν be the Borel measure on ℍⁿ defined by ν ( E ) = χ E ( w , φ ( w ) ) η ( w ) d w , where φ ( w ) = j = 1 n a j | w j | ² , w = (w₁,...,wₙ) ∈ ℂⁿ, a j , and η(w) = η₀(|w|²) with η C c ( ) . We characterize the set of pairs (p,q) such that the convolution operator with ν is L p ( ) - L q ( ) bounded. We also obtain L p -improving properties of measures supported on the graph of the function φ ( w ) = | w | 2 m .

On L p - L q boundedness for convolutions with kernels having singularities on a sphere

Alexey N. Karapetyants (2001)

Studia Mathematica

Similarity:

For the convolution operators A a α with symbols a ( | ξ | ) | ξ | - α e x p i | ξ | , 0 ≤ Re α < n, a ( | ξ | ) L , we construct integral representations and give the exact description of the set of pairs (1/p,1/q) for which the operators are bounded from L p to L q .

The type set for some measures on 2 n with n -dimensional support

E. Ferreyra, T. Godoy, Marta Urciuolo (2002)

Czechoslovak Mathematical Journal

Similarity:

Let ϕ 1 , , ϕ n be real homogeneous functions in C ( n - { 0 } ) of degree k 2 , let ϕ ( x ) = ( ϕ 1 ( x ) , , ϕ n ( x ) ) and let μ be the Borel measure on 2 n given by μ ( E ) = n χ E ( x , ϕ ( x ) ) | x | γ - n d x where d x denotes the Lebesgue measure on n and γ > 0 . Let T μ be the convolution operator T μ f ( x ) = ( μ * f ) ( x ) and let E μ = { ( 1 / p , 1 / q ) T μ p , q < , 1 p , q } . Assume that, for x 0 , the following two conditions hold: det ( d 2 ϕ ( x ) h ) vanishes only at h = 0 and det ( d ϕ ( x ) ) 0 . In this paper we show that if γ > n ( k + 1 ) / 3 then E μ is the empty set and if γ n ( k + 1 ) / 3 then E μ is the closed segment with endpoints D = 1 - γ n ( k + 1 ) , 1 - 2 γ n ( k + 1 ) and D ' = 2 γ n ( 1 + k ) , γ n ( 1 + k ) . Also, we give some examples.

Characterization of surjective convolution operators on Sato's hyperfunctions

Michael Langenbruch (2010)

Banach Center Publications

Similarity:

Let μ ( d ) ' be an analytic functional and let T μ be the corresponding convolution operator on Sato’s space ( d ) of hyperfunctions. We show that T μ is surjective iff T μ admits an elementary solution in ( d ) iff the Fourier transform μ̂ satisfies Kawai’s slowly decreasing condition (S). We also show that there are 0 μ ( d ) ' such that T μ is not surjective on ( d ) .

A convolution property of the Cantor-Lebesgue measure, II

Daniel M. Oberlin (2003)

Colloquium Mathematicae

Similarity:

For 1 ≤ p,q ≤ ∞, we prove that the convolution operator generated by the Cantor-Lebesgue measure on the circle is a contraction whenever it is bounded from L p ( ) to L q ( ) . We also give a condition on p which is necessary if this operator maps L p ( ) into L²().

The type set for homogeneous singular measures on ℝ ³ of polynomial type

E. Ferreyra, T. Godoy (2006)

Colloquium Mathematicae

Similarity:

Let φ:ℝ ² → ℝ be a homogeneous polynomial function of degree m ≥ 2, let μ be the Borel measure on ℝ ³ defined by μ ( E ) = D χ E ( x , φ ( x ) ) d x with D = x ∈ ℝ ²:|x| ≤ 1 and let T μ be the convolution operator with the measure μ. Let φ = φ e φ e be the decomposition of φ into irreducible factors. We show that if e i m / 2 for each φ i of degree 1, then the type set E μ : = ( 1 / p , 1 / q ) [ 0 , 1 ] × [ 0 , 1 ] : | | T μ | | p , q < can be explicitly described as a closed polygonal region.

A remark on the asymmetry of convolution operators

Saverio Giulini (1989)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti

Similarity:

A convolution operator, bounded on L q ( n ) , is bounded on L p ( n ) , with the same operator norm, if p and q are conjugate exponents. It is well known that this fact is false if we replace n with a general non-commutative locally compact group G . In this paper we give a simple construction of a convolution operator on a suitable compact group G , wich is bounded on L q ( G ) for every q [ 2 , ) and is unbounded on L p ( G ) if p [ 1 , 2 ) .

Isomorphic properties in spaces of compact operators

Ioana Ghenciu (2023)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We introduce the definition of p -limited completely continuous operators, 1 p < . The question of whether a space of operators has the property that every p -limited subset is relative compact when the dual of the domain and the codomain have this property is studied using p -limited completely continuous evaluation operators.

Boundedness of Fourier integral operators on Fourier Lebesgue spaces and affine fibrations

Fabio Nicola (2010)

Studia Mathematica

Similarity:

We study Fourier integral operators of Hörmander’s type acting on the spaces L p ( d ) c o m p , 1 ≤ p ≤ ∞, of compactly supported distributions whose Fourier transform is in L p . We show that the sharp loss of derivatives for such an operator to be bounded on these spaces is related to the rank r of the Hessian of the phase Φ(x,η) with respect to the space variables x. Indeed, we show that operators of order m = -r|1/2-1/p| are bounded on L p ( d ) c o m p if the mapping x x Φ ( x , η ) is constant on the fibres, of codimension r,...

The Embeddability of c₀ in Spaces of Operators

Ioana Ghenciu, Paul Lewis (2008)

Bulletin of the Polish Academy of Sciences. Mathematics

Similarity:

Results of Emmanuele and Drewnowski are used to study the containment of c₀ in the space K w * ( X * , Y ) , as well as the complementation of the space K w * ( X * , Y ) of w*-w compact operators in the space L w * ( X * , Y ) of w*-w operators from X* to Y.

Wave front set for positive operators and for positive elements in non-commutative convolution algebras

Joachim Toft (2007)

Studia Mathematica

Similarity:

Let WF⁎ be the wave front set with respect to C , quasi analyticity or analyticity, and let K be the kernel of a positive operator from C to ’. We prove that if ξ ≠ 0 and (x,x,ξ,-ξ) ∉ WF⁎(K), then (x,y,ξ,-η) ∉ WF⁎(K) and (y,x,η,-ξ) ∉ WF⁎(K) for any y,η. We apply this property to positive elements with respect to the weighted convolution u B φ ( x ) = u ( x - y ) φ ( y ) B ( x , y ) d y , where B C is appropriate, and prove that if ( u B φ , φ ) 0 for every φ C and (0,ξ) ∉ WF⁎(u), then (x,ξ) ∉ WF⁎(u) for any x.

A remark on the asymmetry of convolution operators

Saverio Giulini (1989)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

Similarity:

A convolution operator, bounded on L q ( n ) , is bounded on L p ( n ) , with the same operator norm, if p and q are conjugate exponents. It is well known that this fact is false if we replace n with a general non-commutative locally compact group G . In this paper we give a simple construction of a convolution operator on a suitable compact group G , wich is bounded on L q ( G ) for every q [ 2 , ) and is unbounded on L p ( G ) if p [ 1 , 2 ) .

Multiplication operators on L ( L p ) and p -strictly singular operators

William Johnson, Gideon Schechtman (2008)

Journal of the European Mathematical Society

Similarity:

A classification of weakly compact multiplication operators on L ( L p ) , 1<p< , i s g i v e n . T h i s a n s w e r s a q u e s t i o n r a i s e d b y S a k s m a n a n d T y l l i i n 1992 . T h e c l a s s i f i c a t i o n i n v o l v e s t h e c o n c e p t o f p - s t r i c t l y s i n g u l a r o p e r a t o r s , a n d w e a l s o i n v e s t i g a t e t h e s t r u c t u r e o f g e n e r a l p - s t r i c t l y s i n g u l a r o p e r a t o r s o n Lp . T h e m a i n r e s u l t i s t h a t i f a n o p e r a t o r T o n Lp , 1<p<2 , i s p - s t r i c t l y s i n g u l a r a n d T|X i s a n i s o m o r p h i s m f o r s o m e s u b s p a c e X o f Lp , t h e n X e m b e d s i n t o Lr f o r a l l r<2 , b u t X n e e d n o t b e i s o m o r p h i c t o a H i l b e r t s p a c e . It is also shown that if T is convolution by a biased coin on L p of the Cantor group, 1 p < 2 , and T | X is an isomorphism for some reflexive subspace X of L p , then X is isomorphic to a Hilbert space. The case p = 1 answers a question asked by Rosenthal in 1976.

On hyponormal operators in Krein spaces

Kevin Esmeral, Osmin Ferrer, Jorge Jalk, Boris Lora Castro (2019)

Archivum Mathematicum

Similarity:

In this paper the hyponormal operators on Krein spaces are introduced. We state conditions for the hyponormality of bounded operators focusing, in particular, on those operators T for which there exists a fundamental decomposition 𝕂 = 𝕂 + 𝕂 - of the Krein space 𝕂 with 𝕂 + and 𝕂 - invariant under T .

Carleson measures associated with families of multilinear operators

Loukas Grafakos, Lucas Oliveira (2012)

Studia Mathematica

Similarity:

We investigate the construction of Carleson measures from families of multilinear integral operators applied to tuples of L and BMO functions. We show that if the family R t of multilinear operators has cancellation in each variable, then for BMO functions b₁, ..., bₘ, the measure | R t ( b , . . . , b ) ( x ) | ² d x d t / t is Carleson. However, if the family of multilinear operators has cancellation in all variables combined, this result is still valid if b j are L functions, but it may fail if b j are unbounded BMO functions, as...

On the Cauchy problem for convolution equations

(2013)

Colloquium Mathematicae

Similarity:

We consider one-parameter (C₀)-semigroups of operators in the space ' ( ; m ) with infinitesimal generator of the form ( G * ) | ' ( ; m ) where G is an M m × m -valued rapidly decreasing distribution on ℝⁿ. It is proved that the Petrovskiĭ condition for forward evolution ensures not only the existence and uniqueness of the above semigroup but also its nice behaviour after restriction to whichever of the function spaces ( ; m ) , L p ( ; m ) , p ∈ [1,∞], ( a ) ( ; m ) , a ∈ ]0,∞[, or the spaces L q ' ( ; m ) , q ∈ ]1,∞], of bounded distributions.

Corrigendum to “Commutators on ( q ) p ” (Studia Math. 206 (2011), 175-190)

Dongyang Chen, William B. Johnson, Bentuo Zheng (2014)

Studia Mathematica

Similarity:

We give a corrected proof of Theorem 2.10 in our paper “Commutators on ( q ) p ” [Studia Math. 206 (2011), 175-190] for the case 1 < q < p < ∞. The case when 1 = q < p < ∞ remains open. As a consequence, the Main Theorem and Corollary 2.17 in that paper are only valid for 1 < p,q < ∞.